# SDR SIMA20140219008

- Difficulty date: February 19, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,145 hours, 28,513 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD, CTR & OTBD ELEVATOR HINGE FITTINGS ON HORIZONTAL STAB HAVE CORRODED BEARINGS.  R 7 R BEARINGS ON LT INBD, CTR & OTBD ELEVATOR HINGE FITTINGS ON HORIZONTAL STAB IAW AMM 20-10-08.
